# SDR DXTA200702232

- Difficulty date: June 1, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 7,014 hours, 4,282 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE (HYD VOLUME LOW A (CAS) MESSAGE ILLUMINATED HYDRAULIC QUANTITY OF A SYSTEM INDICATED 5 PERCENT.  WE FOLLOWED  CHECKLIST AND BLEW DOWN LANDING GEAR AND USED EMERGENCY BRAKES AND STEERING UPON LANDING.   [06-15-07]   REMOVED AND REPLACED NOSE WHEEL STEERING CENTERING HOSE. RESET LANDING GEAR BLOW DOWN SYSTEM AND SERVICED BOTTLE AS REQUIRED. PERFORMED OPERATIONAL CHECK OF NORMAL LANDING GEAR SYSTEM. OPS CHECK GOOD. NO LEAKS NOTED. PERFORMED OPERATIONAL CHECK OF NOSE WHEEL STEERING. OPS CHECK GOOD. NO LEAKS NOTED. ALL WORK DONE IAW CESSNA X MM 32-30-06 AND 32-50-00.
